Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child with greasy urine. Anything to be concerned?

Hi Dr Grief, I have a 3 1/2 year old boy who is on week 2 of a very successful run at potty training. I have noticed his urine looks very greasy. I cleaned his potty out with degreaser just to make sure it wasn't something else and the next time he went I could see it floating on the top. Not a ton mind you, but enough that I would like to know what I should do or watch for. Thanks. Tara Crosby
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Hi dear,
Thanks for your query. I understand your concern. But stools that float on the top doesn't always mean abnormal. The nature of food we eat can make stools greasy. Try adding more fruits and vegetables to his diet. Floating stools along with weight loss could mean malabsorption (indigestion) and needs evaluation. So keep a watch on his weight. As long as he doesn't loose weight, you need not worry much.

Take care
Dr. Balaji CHinnasami MD
Assistant professor, Pediatrics
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor